# SDR 2007FA0000859

- Difficulty date: July 26, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N9032B
- Make and model: Bbavia 7FC
- Aircraft serial: 7FC123
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5146R
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,177 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS BEING MODIFIED TO INCLUDE THE INSTALLATION OF WING SPAR INSPECTION HOLE KIT IAW STC NR SA005278E.  A PORTION OF THE WING LEADING EDGE SKIN WAS REMOVED AND THE WING SPAR WAS VISUALLY INSPECTED AS SPECIFIED IN THE INSTALLATION INSTRUCTIONS SUPPLIED WITH THE STC.  DURING THIS VISUAL INSPECTION, A CRACK WAS OBSERVED ON THE TOP SURFACE OF THE RT WING FRONT SPAR.  THE CRACK ORIGINATES AT THE IB AND OF THE AFT PLYWOOD REINFORCEMENT PLATE.  REINFORCEMENT PLATE IS LOCATED ON THE AFT SIDE OF THE FRONT SPAR, UNDER THE LT STRUT ATTACHMENT FITTING.  THE CRACK PROGRESSES OB ALONG THE TOP SURFACE OF THE SPAR AT A SLIGHT FORWARD ANGLE (CRACK ANGLE TOWARD THE FORWARD PLYWOOD REINFORCEMENT PLATE).  THE SURFACE OF THE CRACK IS ALONG THE TOP OF THE SPAR, NOT THROUGH BOLT HOLES OR NAIL HOLES.  THE AIRCRAFT MAINTENANCE RECORDS INDICATES THAT A WING SPAR INSPECTION HAD PREVIOUSLY BEEN COMPLETED IAW AD 2000-25-02.  THE AC SHOWED NO EVIDENCE OF WING DAMAGE SUBSEQUENT TO SAID INSPECTION.
